| Model Number |
620-2261511-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed self test for ecg function.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.Data log review showed evidence rapid multi-function cable (mfc) id changes during the time of event.The mfc was not returned so it could not be visually inspected or tested.However, the device was put through extensive testing including bench testing and ecg stress testing without duplicating the report.It is recommended to discard the mfc used during the event.Analysis of reports of this type has not identified an increase in trend.